How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Z Your Own Question

Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10628
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

How long does headaches last when on Effexor xr started 22

Customer Question

how long does headaches last when on Effexor xr started 22 days ago last 2 weeks not everyday but getting them at night going into day sometimes feel like coming from shoulder tension , last couple migraine but took Tylenol and went away one today I had to take a imitrex, hard time sleeping, occasional chills , night sweats , im hoping the headaches stop I feel its working but hard to work with headaches, its just funny to get them at night or 1am
also like a thumping in left ear not constant but weird
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.
*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello, I believe I may be able to help you with your question. I am sorry that you have been receiving these headaches since being on the Effexor. This is a well known initial adverse effect as your body adjusts to the Effexor, which I am sure you have read. Typically the headaches and all other initial adverse effects will disappear in 6-8 weeks, but you should start feeling a lessening of these headaches by the 4th or 5th week.
I hope this answers your questions and gives you some guidance on this issue. I truly wish you all the best with your treatment and I hope your symptoms and these adverse effects lessen very soon. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
If you are satisfied with my answer, I would truly appreciate it if you can take the time and provide me with a positive rating so that I can receive credit for helping you. Thank you

Related Mental Health Questions